It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Herpes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-19-2005, 10:12 PM   #1
Member
 
Join Date: Sep 2004
Posts: 52
SweetBee2 HB User
Long Term Drug Usage

Does anyone on this board have experience with long term suppressive therapy usage? With any variety of the drugs (valtrex, etc.)? I'd like to know: a) how long people have used it b) if they think it looses efficacy?

thanks!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Using Prozac LONG-TERM for depression... bjmp45 Depression 2 04-17-2007 03:07 PM
Fish oil long term usage Jess75 Vitamins & Supplements 24 01-12-2007 07:18 PM
Concerta & long term use Tailwags ADD / ADHD 2 11-13-2004 11:02 PM
Please help me, I think Im having long term affects from crack IceProdigy Addiction & Recovery 6 10-03-2004 10:27 AM
long term effects of PPI type drugs MrTbird1964 Digestive Disorders 1 03-23-2004 10:46 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



angeleyz81 (117), White Sneakers (17), Truthseek (12), Prettyinpink86 (7), Alyssa946 (7), BLUEBYU (7), backpacker (6), CadenceA (6), babyjane30 (6), layla87 (6)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (896), Titchou (832), janewhite1 (823), Gabriel (757), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!